Jump to content
CrazyBoards.org

Recommended Posts

Lately I've been having these odd muscle twitches.  It's like energy builds up in my muscles until I *have* to flex them, usually jerkily.  It happens in my lower arms, my shoulders, and my upper legs.  I just wasn't sure if this was EPS or something else.  It keeps me from going to sleep sometimes, though taking Klonopin seems to help it.  I take an AAP every day and an older AP as needed so I know I'm taking things that put me at risk of EPS.  I increased my Lamictal dosage recently: could that be causing these twitches?

 

My other issue is with my breathing.  It started not long after I first started taking psych meds in 2011.  Basically, sometimes I can only take a nice deep breath every few minutes, not as often as I would naturally take a full deep breath.  Attempts in between result in shortness of breath.  It's worse at night: I have to sit up to sleep sometimes.  It was worst when I was taking lithium, and it seems to have worsened since I added it back into my regimen recently, though I'm only taking a small dose.  I went to a doctor back in '11 to see what the deal was and three different doctors gave me three different answers.  I don't think any of them thought to see if my meds might have been causing the problem.  Just curious if others have experienced breathing issues on their meds, and which ones.

 

Anyway, going to be talking to my pdoc about all this next week, but I always like to run things by here too.

Link to comment
Share on other sites

I dont think the meds are causing my breathing problems, but I never thought of that so Idk.  My DR never brought it up.

 

I have adult-onset asthma, and need a rescue inhaler and a maintenance inhaler to manage it.  Anxiety can add to the breathing problems, and sometimes it is hard to distinguish which is which until I take a xanax ... if the xanax works, then it is anxiety.  If the inhaler works, then it was the asthma acting up.

Link to comment
Share on other sites

  • 7 months later...

When I had akathisia from Abilify, I would also get breathing problems. I would struggle so much that I would have to get up from bed and breathe. It was really frightening and I often thought that if I stayed flat in bed that I would die. I got cogentin for the akathisia, and it went away, thankfully. A while later I was able to ditch the cogentin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...